How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Sumanth Your Own Question
Dr.Sumanth
Dr.Sumanth, Doctor (MD)
Category: Eye
Satisfied Customers: 15355
Experience:  Consultant Pediatrician at Kanchi Kamakoti CHILDS Trust Hospital
101124971
Type Your Eye Question Here...
Dr.Sumanth is online now

I have dilated pupils after having taken an overdose of

This answer was rated:

I have dilated pupils after having taken an overdose of antidepressants. It's been 4.5 days and they still aren't back to normal. Is this gonna cause any damage and are they ever gonna go back to normal?
Hi...Welcome to Just Answer. I am Dr. Sumanth Amperayani and I am here to help you today. I have 14 years of experience in the field of Medicine at a tertiary care referral hospital. I will do my level best to alleviate your health concern. I am currently reviewing your question. I will be back in a moment to guide you further.
If you see a premium phone call request I suggest you ignore it - as the premium request of phone call was a system generated prompt and was not initiated by me. I would be glad to continue here please.
Kind regards ***** ***** Sumanth Amperayani
Can you let me know the drug which has been overdosed?
Customer: replied 1 year ago.
Sertraline (2900mg) and citalopram (280mg)
Thank you for getting back the requested necessary information.The half life of sertraline is 24 hours and that of Citalopram is 36 hours almost.So till both of these drugs come out of your system this can show some effects like mydriasis or dilated pupils.Compounding the half life, for this to completely normalise it can take anywhere between 5 to 10 days.If you are not having any other side effects then you can wait for another 3 to 4 days please.I sincerely ***** ***** I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (this is the only way we professionals get credited for our time and professional effort). We can continue here until you are satisfied, simply use the reply box and let me know.
A bonus is highly appreciated....Thank you!".
If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link please -
https://www.justanswer.com/medical/expert-drsumanth/?rpt=3800
Kind regards ***** ***** Sumanth Amperayani
Customer: replied 1 year ago.
Thank you so much for your answer!
I do have a slight headache and my eyes feel a little dry and itchy but my eyesight seems okay.Again, thank you so much for your answer. I'll definitely give you a good rating!
I am happy that my interaction was helpful for you and put your mind at ease. In future you can opt me as your favorite medical expert so that you can ask me a question directly. I will be happy to help anytime.
Kind regards ***** ***** Sumanth Amperayani
Dr.Sumanth and other Eye Specialists are ready to help you

Tjsnk you so much for the bonus!